The unicity of best approximation in a space of compact operators
DOI:
https://doi.org/10.7146/math.scand.a-15164Abstract
Chebyshev subspaces of K(c0,c0) are studied. A k-dimensional non-interpolating Chebyshev subspace is constructed. The unicity of best approximation in non-Chebyshev subspaces is considered.Downloads
Published
2011-03-01
How to Cite
Kowynia, J. (2011). The unicity of best approximation in a space of compact operators. MATHEMATICA SCANDINAVICA, 108(1), 146–160. https://doi.org/10.7146/math.scand.a-15164
Issue
Section
Articles